# SDR AALA201712269057

- Difficulty date: December 22, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 10,906 hours, 3,953 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Overspeed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLAP OVERSPEED,  SUSPECTED FLAPS 10 EXTENDED AT 190 KTS,  BUT AIRCRAFT ACCELERATED TO APPROXIMATELY 225 KTS ON FINAL APPROACH.  FLAP GAUGE INDICATED FLAPS BLEW-UP TO FLAPS 5, THEN CAME DOWN AGAIN TO FLAPS 10.  MAINTENANCE ACCOMPLISHED MCM CARD 05-96-08 AND 31-92-11, NO DEFECTS NOTED.
